Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Rational approximation on product sets


Author: Otto B. Bekken
Journal: Trans. Amer. Math. Soc. 191 (1974), 301-316
MSC: Primary 32E30; Secondary 46J10
MathSciNet review: 0379900
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Our object here is to study pointwise bounded limits, decomposition of orthogonal measures and distance estimates for $ R({K_1} \times {K_2})$ where $ {K_1}$ and $ {K_2}$ are compact sets in the complex plane.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32E30, 46J10

Retrieve articles in all journals with MSC: 32E30, 46J10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1974-0379900-6
PII: S 0002-9947(1974)0379900-6
Keywords: Pointwise bounded approximation, rational functions, orthogonal measures, Vitushkin techniques, weak-star closure in $ {L^\infty }(\sigma )$
Article copyright: © Copyright 1974 American Mathematical Society